# SDR DALA2025020400810

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,994 hours, 24,194 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 288239
- Part serial: 2576
- Condition: Seized
- Location: Potable Water
- Part time: 106,131 hours, 12,192 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5812 REW REPORTED ACVID SMELL DURING DEPLANING, CREW STATED THEY SECURES A/C, NO ENGINE OR APU SOURCE. CORRECTIVE ACTION: REPLACED THE POTABLE WATER AIR COMPRESSOR AND CHECK VALVE, REMOVED AND REPLACED EQUIPMENT COOLING FILTERS. (6840285)
